MAUDE Adverse Event Report: AV-TEMECULA-CT INDEFLATOR PLUS 30 INFLATION DEVICE; ACCESSORIES

AV-TEMECULA-CT INDEFLATOR PLUS 30 INFLATION DEVICE; ACCESSORIES
Catalog Number 1000183
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was received.Investigation is not yet complete.A follow up report will be submitted with all relevant information.
 
Event or Problem Description
It was reported that the procedure was to perform angioplasty in the lesion of an unspecified vessel with an unspecified balloon catheter.An indeflator plus 30 inflation device was prepped, with one end of the provided 3-way stopcock successfully connected to the indeflator and the other end of the 3-way stopcock successfully connected to the unspecified balloon hub without any issues.When inflating the indeflator to 8 atmospheres (atm), a leak occurred just under the white rotating handle of the 3-way stopcock.Another indeflator plus 30 with another 3-way stopcock from the same lot was used successfully to complete the procedure.There were no adverse patient effects and no occurrence of a clinically significant delay.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Evaluation summary: the device was returned for evaluation and abbott vascular (av) confirmed the reported stopcock leak.A review of the lot history record revealed no non-conformance's that would have contributed to the reported event.Further assessment was performed and identified a potential product deficiency related to the manufacture of the device.The issue will be addressed per internal operating procedures.Av will continue to trend the performance of these devices.
 
Event or Problem Description
Subsequent to the initial filed medwatch report, the following additional information was received: the indeflator was prepped per standard procedure; the indeflator was connected to the straight port, a syringe was connected to the side port, and negative pressure was pulled.The leak as noted when the indeflator was pressurized with a starting pressure of approximately 6 atmospheres.No additional information was provided.

Brand Name
INDEFLATOR PLUS 30 INFLATION DEVICE
Common Device Name
ACCESSORIES
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6757760
Report Number2024168-2017-06312
Device Sequence Number1853136
Product Code MAV
UDI-Device Identifier08717648013584
UDI-Public08717648013584
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K896849
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Catalogue Number1000183
Device Lot Number60054443
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/13/2017
Initial Date Received by Manufacturer 07/07/2017
Supplement Date Received by Manufacturer10/23/2017
Initial Report FDA Received Date08/01/2017
Supplement Report FDA Received Date10/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR